# SDR CA110602008

- Difficulty date: May 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 510
- Aircraft time: 62 hours
- Engine: Pwc PW615FA
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52811102
- Condition: Failed
- Location: Cabin Pressure
- Part time: 206 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF AND DURING CLIMB THAT THE ACFT WOULD NOT PRESSURIZE.  THE ACFT RETURNED TO BASE WHERE MX INVESTIGATED THE PROBLEM.  IT WAS FOUND THAT THE PRESSURIZATION CONTROLLER HAD FAILED.  THE PART WAS CHANGED WITH A SERVICEABLE REPAIRED UNIT AND THE SYS WAS FUNCTION CHECKED SERVICEABLE.
